| Model Number |
20 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and was unable to duplicate the reported issue.Physio reseated all connectors as a precaution.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that the service indicator is present and the device constantly resets itself.As a result, defibrillation therapy may not be available, if it was needed.There was no patient use associated with the reported event.